# SDR DALA2019011300243

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 47,670 hours, 21,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 INITIAL INSPECTION. CORROSION ON FLOOR SUPPORTS (CHANNEL) BTW STA 1640-1661 AND BL 0 ALSO STA 1661-1681 AND BL 0 AT FLOOR STRUCTURE WETA AREA. CORRECTIVE ACTION: ON REFERENCE NRC:00215, CORROSION LEVEL 2: FLOOR SUPPORTS WERE REPLACED PER SRM AND DWG REV. ORIG. (0901309)
